# SDR SWIA200718036

- Difficulty date: March 17, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 16,219 hours, 21,765 cycles
- Engine: Pwa PW118B
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IB FIRST PANEL FROM NACELLE HAS SEVERAL LEAKING RIVETS . FOUND STRINGER 8 CRACKED BETWEEN RIBS 7 AND 8. C/W STRINGER 8R REPAIR IAW SRM 57-20-03 AND IAW RII 57-900-1000.
